# SDR DALA2023010600093

- Difficulty date: January 5, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 67,628 hours, 8,804 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Frms 75-76 S48l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3320 DURING MSP C CHECK FOUND LARGE GOUGE, NOTED WITH CORROSION BENEATH L4 DOOR IN BETWEEN FR 75-76 AT LH STRINGER 48. CORRECTIVE ACTION: REPAIRED FUSELAGE REF. A330 SRM 53-41-11-300-015. (2568498)
